HARRY W. CARLOSS, M.D.; MEHDI TAVASSOLI, M.D.; ROBERT MCMILLAN, M.D.
This content is PDF only. Please click on the PDF icon to access.
Several reports have described marrow suppression and granulocytopenia associated with the use of Cimetidine (1-4). In these cases, because of concomitant ingestion of other drugs and the use of chemotherapeutic agents, radiation therapy, or other possible causes of granulocytopenia and marrow suppression, the granulocytopenia could not be solely attributed to Cimetidine. We report here a case, however, in which the patient was twice challenged with Cimetidine with granulocytopenia occurring both times, firm evidence for its being the sole causative agent.
A 67-year-old man was admitted for upper gastrointestinal bleeding. He had a long history of psoriasis that had been treated
CARLOSS HW, TAVASSOLI M, MCMILLAN R. Cimetidine-lnduced Granulocytopenia. Ann Intern Med. 1980;93:57–58. doi: https://doi.org/10.7326/0003-4819-93-1-57
Download citation file:
Published: Ann Intern Med. 1980;93(1_Part_1):57-58.
Results provided by:
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use